# SDR CA960611010

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna R182
- Propeller: Mcauly B2D34C214
- System (JASC): 3250 · Landing Gear Steering System
- Part: Retainer
- Part number: MS2878218
- Condition: Mis Installed
- Location: Shimmy Dampener
- Component: Cessna, 22430013
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN) PILOT REPORTED A SHIMMY AT THE END OF THE TAKEOFF ROLE. INVESTIGATION FOUND THE RETAINER RING IN THE PISTON, INSTALLED WITH A TWIST ALLOWING THE O-RING TO NOT SEAL PROPERLY.
